Alert archive / Georgia / Small Craft Advisories in 2011

Small Craft Advisory 46, NWS Charleston, SC

July 25, 2011

NWS Charleston, SC issued this small craft advisory at Jul 25, 2011, 1:44 PM EDT. It took effect at Jul 25, 2011, 3:00 PM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jul 25, 2011, 1:44 PM EDT (17:44 UTC)
In effect from
Jul 25, 2011, 3:00 PM EDT
Expired
Jul 26, 2011, 7:12 AM EDT
In force
16 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WHUS72 KCHS 251744
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
144 PM EDT MON JUL 25 2011

AMZ350-352-374-260145-
/O.NEW.KCHS.SC.Y.0046.110725T1900Z-110726T1200Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
144 PM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
223 
WHUS72 KCHS 251931
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
331 PM EDT MON JUL 25 2011

AMZ350-352-374-260400-
/O.CON.KCHS.SC.Y.0046.000000T0000Z-110726T1200Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
331 PM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
756 
WHUS72 KCHS 260135
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
935 PM EDT MON JUL 25 2011

AMZ330-260945-
/O.EXA.KCHS.SC.Y.0046.000000T0000Z-110726T1200Z/
CHARLESTON HARBOR-
935 PM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-352-374-260945-
/O.CON.KCHS.SC.Y.0046.000000T0000Z-110726T1200Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
935 PM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
909 
WHUS72 KCHS 260450
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1250 AM EDT TUE JUL 26 2011

AMZ330-352-260600-
/O.CAN.KCHS.SC.Y.0046.000000T0000Z-110726T1200Z/
CHARLESTON HARBOR-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1250 AM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ350-374-261200-
/O.CON.KCHS.SC.Y.0046.000000T0000Z-110726T1200Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1250 AM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
350 
WHUS72 KCHS 260750
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
350 AM EDT TUE JUL 26 2011

AMZ350-374-261500-
/O.EXT.KCHS.SC.Y.0046.000000T0000Z-110726T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
350 AM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
406 
WHUS72 KCHS 261112
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
712 AM EDT TUE JUL 26 2011

AMZ350-374-261215-
/O.CAN.KCHS.SC.Y.0046.000000T0000Z-110726T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
712 AM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 1:40 PM EDT, 4 minutes earlier.

Area forecast discussion, Jul 25, 1:40 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
140 PM EDT MON JUL 25 2011

.SYNOPSIS...
ATLANTIC HIGH PRESSURE AND AN INLAND TROUGH OF LOW PRESSURE WILL
PREVAIL THROUGH TONIGHT. A WEAK COLD FRONT WILL STALL ACROSS THE
AREA TUESDAY THEN WILL DISSIPATE WEDNESDAY. BERMUDA HIGH PRESSURE
WILL THEN REBUILD THURSDAY THROUGH NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SHORTWAVE/ASSOCIATED WEAK UPPER FORCING WILL INTERACT WITH DEEP
MOISTURE/MESOSCALE BOUNDARIES TO SUPPORT NUMEROUS SHOWERS/THUNDERSTORMS
ACROSS NORTHERN/FAR INLAND COUNTIES THIS AFTERNOON. RAISED POPS
TO LIKELY NORTH THROUGH MID AFTERNOON. TAPERED POPS TO SLIGHT
CHANCE/CHANCE ACROSS SOUTHERN COUNTIES...WHERE ISOLATED/SCATTERED
THUNDERSTORMS WILL DEVELOP NEAR THE SEA BREEZE/OTHER MESOSCALE
BOUNDARIES AND/OR WILL DEVELOP UPSTREAM AND WILL PUSH INTO THE
REGION FROM THE WEST THIS AFTERNOON.

PWATS EXCEEDING 2.25 INCHES PER THE 12Z KCHS RAOB SUGGESTS THE
POTENTIAL FOR LOCALLY EXCESSIVE RAINFALL/FLOODING WHERE CELL
MERGERS/ECHO TRAINING OCCUR ACROSS NORTHERN/INLAND COUNTIES.
MENTIONED LOCALLY HEAVY RAIN WITH PUBLIC FORECASTS AND THE HAZARDOUS
WEATHER OUTLOOK.

THE SEVERE THREAT REMAINS LIMITED...BUT CANNOT RULE OUT A BRIEF
PULSE SEVERE THUNDERSTORM OR TWO WITH DAMAGING MICROBURSTS MAINLY
WHERE CELL MERGERS/BOUNDARY INTERACTIONS OCCUR.

MEANWHILE...DESPITE CLOUDS TEMPERATURES HAD RECOVERED TO AROUND
90F ACROSS THE NORTH...BUT TEMPERATURES WILL FALL AS THUNDERSTORMS
INCREASE IN COVERAGE AND CLOUDS THICKEN. EVEN WITH BETTER
INSOLATION ACROSS THE SOUTH/WEST LOWERING DEWPOINTS SHOULD HOLD
HEAT INDICES BELOW 105F TODAY. HEAT INDICES COULD BRIEFLY SPIKE
AROUND 105F AS THE SEA BREEZE PUSHES INLAND THROUGH
CENTRAL/SOUTHERN COUNTIES...BUT COVERAGE/DURATION SHOULD REMAIN
INSUFFICIENT TO JUSTIFY A HEAT ADVISORY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
TONIGHT....EVIDENCE OF DEEP MOIST CONVERGENCE LINGERING INTO THE
EVENING AND THERE MAY BE SOME CONVECTION PERSISTING OVER INLAND
AREAS ESPECIALLY. AFTER 2 AM...CONVERGENCE SHIFTS TO THE COAST
AND LOOKS STRONG...THERE PROBABLY WILL BE A GOOD COVERAGE OF
CONVECTION OVER THE WATERS LATE TONIGHT AND SOME OF THIS ACTION
COULD BRUSH COASTAL SOUTH CAROLINA ZONES LATE.

RAIN CHANCES SHOULD INCREASE SUBSTANTIALLY TUESDAY AS UPPER
SHORTWAVE ENERGY DROPS SOUTHEAST ACCOMPANIED BY A WEAK SURFACE
FRONT. PRECIPITABLE WATER READINGS HOVERING AROUND 2.5 INCHES AND
0-6 KM WINDS OF LESS THAN 10 KT WOULD INDICATE THAT ANY SHOWERS
AND STORMS THAT DEVELOP WILL PRODUCE TORRENTIAL RAINFALL. BUMPED
POPS UP TO HIGH-END CHANCE TO LOW-END LIKELY DURING THE DAY
TUESDAY. CONSIDERABLE COVERAGE OF SHOWERS AND STORMS EXPECTED
TUESDAY NIGHT INTO WEDNESDAY BUT WE ARE SHOWING DECREASING POPS
DURING THAT PERIOD AS THE BOUNDARY SLOWLY DISSIPATES AND THE UPPER
RIDGE BEGINS TO REBUILD. HIGHS TUESDAY AND WEDNESDAY WILL ONLY BE
IN THE LOWER 90S DUE TO INCREASED SKY COVER AND CONVECTIVE
OUTFLOWS.

BY THURSDAY WE WILL RETURN TO A MORE TYPICAL JULY PATTERN AS THE
UPPER RIDGE BUILDS EAST AND THE BERMUDA RIDGE EXTENDS ACROSS THE
WESTERN ATLANTIC. ONLY ISOLATED CONVECTION IS FORECAST DURING THE
DAY WHILE INCREASING SUNSHINE WILL PUSH HIGHS INTO THE MIDDLE 90S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
A TYPICAL JULY PATTERN WILL ENSUE THURSDAY NIGHT THROUGH MONDAY AS
AN EXPANSIVE UPPER LEVEL RIDGE DOMINATES THE CENTRAL AND EASTERN
UNITED STATES. ONLY ISOLATED AFTERNOON/EVENING CONVECTION EXPECTED
EACH DAY WITH HIGHS IN THE MID-UPPER 90S AND LOWS IN THE 70S.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
PER EARLY MONDAY AFTERNOON RADAR TRENDS...ADDED BRIEF IFR
CONDITIONS/GUSTY WINDS WITH THUNDERSTORMS AT KCHS UNTIL
21Z...WILL AMEND FOR TIMING/IMPACTS. MAINTAINED CBS AT KSAV...WILL
AMEND AS NEEDED. CBS AND THE THREAT FOR THUNDERSTORMS COULD
PERSIST PAST MIDNIGHT AT BOTH SITES...BUT ENDED THE MENTION AT 04Z
FOR NOW. ADDED CBS TO BOTH TAFS AGAIN STARTING TUESDAY MORNING AS
SCATTERED TO NUMEROUS THUNDERSTORMS SHOULD DEVELOP AHEAD OF A
WEAKENING COLD FRONT. OUTSIDE THUNDERSTORMS...VFR CONDITIONS
SHOULD PREVAIL INTO TUESDAY.

EXTENDED AVIATION OUTLOOK...CHANCES FOR MVFR OR LOWER CONDITIONS
TUE AFTERNOON INTO EARLY WED WITH SHOWERS AND TSTMS...OTHERWISE VFR
CONDITIONS WILL MAINLY PREVAIL.

&&

.MARINE...
THE SEA BREEZE THIS AFTERNOON WILL GIVE WAY TO A SURGE OF S/SW
WINDS TONIGHT. PER 12Z GUIDANCE DEPICTING A TIGHT SURFACE PRESSURE
GRADIENT AND A LOW LEVEL JET...RAISED A SMALL CRAFT ADVISORY
ACROSS SC NEARSHORE WATERS OUTSIDE CHARLESTON HARBOR AND FOR THE
OUTER GA WATERS FOR FREQUENT GUSTS TO 25 KT TONIGHT. SEAS WILL
REMAIN 2-4 FT THIS AFTERNOON...THEN WILL BUILD TO 3-5 FT WITH 6 FT
POSSIBLE BEYOND 20 NM TONIGHT.

BERMUDA HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE
ACROSS THE MARINE AREA...MAINTAINING A MODEST SOUTH TO
SOUTHWESTERLY FLOW. CONDITIONS SHOULD REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA WITH WINDS GENERALLY NO HIGHER THAN 20 KT AND
SEAS NO HIGHER THAN 4 FT. THE STRONGEST WINDS ALONG THE COAST WILL
OCCUR WITH THE SEA BREEZE MID-AFTERNOON UNTIL MID-EVENING AND OVER
THE COASTAL WATERS AT NIGHT DUE TO THE NOCTURNAL JETS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR AMZ350-352-374.

&&
Hazardous weather outlook, Jul 25, 12:21 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1221 PM EDT MON JUL 25 2011

GAZ087-088-099>101-SCZ040-042>045-047>052-261630-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON-
INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
1221 PM EDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN...A FEW THUNDERSTORMS COULD PRODUCE TORRENTIAL RAINFALL
AND LOCALIZED FLOODING THIS AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

EXCESSIVE HEAT...ADDITIONAL HEAT ADVISORIES ARE POSSIBLE LATE THIS
WEEK THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

AMZ330-350-352-354-374-GAZ114>119-137>141-261630-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-
1221 PM EDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

EXCESSIVE HEAT...ADDITIONAL HEAT ADVISORIES ARE POSSIBLE LATE THIS
WEEK THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 25, 1:01 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
101 PM EDT MON JUL 25 2011

SCZ045-251730-
INLAND BERKELEY-
101 PM EDT MON JUL 25 2011

...THUNDERSTORMS WILL IMPACT LAKE MOULTRIE THIS AFTERNOON...
...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...

AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR MURRAYSVILLE...MOVING EAST AT 20 MPH. OTHER
THUNDERSTORMS WILL DEVELOP IN THE AREA THIS AFTERNOON.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BONNEAU...BONNEAU BEACH...CROSS...MONCKS CORNER...NORTHERN LAKE
MOULTRIE...OLD SANTEE CANAL STATE PARK...PINOPOLIS AND SOUTHERN LAKE
MOULTRIE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 35 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAINFALL AND POOR VISIBILITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE EXPECTED TO IMPACT LAKE MOULTRIE. BOATERS SHOULD
SEEK SAFE HARBOR IMMEDIATELY. IF CAUGHT ON THE OPEN WATERS...STAY AS
LOW AS POSSIBLE AND WEAR A PERSONAL FLOATATION DEVICE. SWIMMERS
SHOULD GET OUT OF THE WATER AND INTO A STURDY BUILDING. REMEMBER...IF
YOU CAN HEAR THUNDER YOU ARE AT RISK OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 3347 7998 3316 7991 3318 8018 3335 8021
TIME...MOT...LOC 1659Z 270DEG 18KT 3322 8008

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 1:01 PM EDTSpecial Weather StatementCHSBerkeley29 min

Nearby

Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.